# SDR DALA2023110108997

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 80,834 hours, 10,626 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F, H

## Discrepancy

SHIP 3311 - FIRE/SMOKE - MID GALLEY OVEN CAUGHT ON FIRE DURING FLIGHT. CORRECTIVE ACTION: REPLACED OVEN. (0043446)
